# SDR 02010399003

- Difficulty date: February 18, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N953N
- Make and model: Doug DC-9-31
- Aircraft serial: 47083
- Aircraft time: 81,248 hours, 98,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During MCK in ATL, Longeron 23R was found cracked at sta 758. Repaired per EA 99-185561.
